# SDR AALA201701309006

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 53,578 hours, 20,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0926
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 43,589 hours, 16,266 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CIDS CAUTION LT - SLIDE BOTTLE EXIT R.  REMOVED DOOR 3R SLIDE INFLATION. RESERVOIR ASSY PER AMM 25-62-49-000-001-A. PIN INSTALLED. INSTALLED DOOR 3R SLIDE INFLATION RESERVOIR ASSY PER AMM 25-62-49-400-001-A. OPS CHECKED GOOD. PIN REMOVED AND STOWED.
